# SDR 9724841235

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46915
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1461-1581
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON LONGERONS 29L, 30L, AND 31L FROM FS 1461 TO 1581.  REPAIRED PER EA 12-150996.
